Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Testim Have An Effect On Shoulder Joints

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Drugs Over the years, drugs have been developed that can treat a wide range of medical problems,
Ask the Experts

Testosterone question (please help)

Hey Doctor, I feel like Iam going insane...It seems as if my testosterone level maybe low.I was going to my doc to get my injection...well it seems that everytime I get my shot I get very irritated with people, I also break things at times.I just...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...chapter devoted to hypogonadism (low testosterone).I'll repost below a sample of the information from those archives.Dr. Bobside effects of testosteroneJan 2, 2007 I have been positive for 20 years and am on 5 HIV meds. My Dr. checked my... Read more »

Testim

How many hours after applying Testim to the upper arms must pass before a female can touch them?
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,It's recommended that you apply Testim to your shoulders after your morning shower, rub it in and then let it dry before covering the area with your shirt. It takes Read more »

Shoulder Joint Pain & HIV

i have been diagnosed with HIV and my t-cell count is down to 250. for the past 2 months i've been haveing shoulder pain in my right shoulder. it feels like it's coming from inside the joint or ligament. is it common to have joint pain associated...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Although some forms of arthritis may be modestly increased in HIV+ patients most pain such as you describe in the shoulder would more likely to be not related to HIV. Shoulder problems are common in the general population and rarely would an HIV +... Read more »

Restarting Testim

Hi Doc,I've been on HAART for about one year and three months. Early in my treatment my doctor perscribed Testim for me, but I stopped after about three months because my doctor said that my testosterone levels were in the normal range.Its been...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,The only reason to use testosterone replacement is to treat hypogonadism (low testosterone). It should not be used if your serum testosterone levels are normal, as the risks of the drug would then outweigh potential benefits. You can read all... Read more »
Articles
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...functioning of the liver; individuals taking these medications or who have liver disease should not take delavirdine. Possible Side Effects Along with its desired effects, delavirdine can cause some unwanted effects. Serious side effects of... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...efavirenz, emtricitabine, and tenofovir DF. These patients should not take Atripla. Contraindications Warnings and side effects of Atripla may be similar to those for each of the medicines separately. (See individual drug fact sheets for... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...taking or plan to take. Your doctor may need to change the doses of your medications or monitor you more carefully for side effects. Certain medicines must not be used while you are taking atazanavir. Serious life-threatening side effects may... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
...Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »